I have been taking tamoxifen for 3-4weeks. I had a WLE and SLNB on 22nd April, had expereinced a lot of fatigue but about two weeks a go was really starting to feel better. Then a week ago stated to feel very tired again, lots of muscle and joint aches, and waking early in the morning feeling very odd. I was taking tamoxifen in the morning and when I spoke to BCN she suggested taking the tamoxifen at night. Did this last night and was awake till 3am… Has any one else had this, is it worth persevering with taking at night to see if it helps with other symptoms, or should I try taking earlier in the evening? I also started radiotherapy on Wednesday and have 7 sessions still to go (2 more full breast and then 5 booster sessions). Although I don’t think the RT is causing extra tiredness (yet- trying to be positive but also realistic) I am already expereincing swelling and skin irritation. All this makes it difficult to know what is causing side effects and what is helping to reduce these.
Any thoughts, suggestions would be incredibly welcome. I take the side effects as indicating that the tamoxifen is working and want to persevere and hope over the months the side effects will reduce.